×

zbMATH — the first resource for mathematics

Quasi-isometric measures and their applications. (English) Zbl 0207.44001

MSC:
46G10 Vector-valued measures and integration
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] William B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578 – 642. · Zbl 0183.42501
[2] R. G. Bartle, N. Dunford, and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289 – 305. · Zbl 0068.09301
[3] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. II, Proc. Cambridge Philos. Soc. 42 (1946), 1 – 10. · Zbl 0063.00353
[4] S. Bochner, Inversion formulae and unitary transformations, Ann. of Math. (2) 35 (1934), no. 1, 111 – 115. · JFM 60.0332.02
[5] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. · Zbl 0068.11702
[6] Witold M. Bogdanowicz, Integral representation of linear continuous operators from the space of Lebesgue-Bochner summable functions into any Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 351 – 354. · Zbl 0138.08803
[7] J. L. B. Cooper, One-parameter semigroups of isometric operators in Hilbert space, Ann. of Math. (2) 48 (1947), 827 – 842. · Zbl 0029.14101
[8] Harald Cramér, On the theory of stationary random processes, Ann. of Math. (2) 41 (1940), 215 – 230. · JFM 66.0623.02
[9] Harald Cramér, A contribution to the theory of stochastic processes, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 329 – 339.
[10] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[11] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. · Zbl 0128.34803
[12] R. E. Edwards and Edwin Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181 – 218. , https://doi.org/10.1007/BF02391777 Y. Fourès and I. E. Segal, Causality and analyticity, Trans. Amer. Math. Soc. 78 (1955), 385 – 405. · Zbl 0161.11104
[13] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[14] Paul R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102 – 112. · Zbl 0107.09802
[15] E. Hellinger, Neue Begrundung der Theorie quadratischer Formen von unendlich vielen Veranderlichen, J. Reine Angew. Math. 136 (1909), 210-271. · JFM 40.0393.01
[16] Günter Hellwig, Differential operators of mathematical physics. An introduction, Translated from the German by Birgitta Hellwig, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1967. Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964.
[17] Magnus R. Hestenes, Relative self-adjoint operators in Hilbert space, Pacific J. Math. 11 (1961), 1315 – 1357. · Zbl 0171.34601
[18] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[19] G. Kallianpur and V. Mandrekar, Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes, Ark. Mat. 6 (1966), 319 – 335 (1966). · Zbl 0171.38803
[20] K. Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Ann. Acad. Sci. Fenn. Ser. A.I. 37 (1967). · Zbl 0030.16502
[21] S. T. Kuroda, An abstract stationary approach to perturbation of continuous spectra and scattering theory, J. Analyse Math. 20 (1967), 57 – 117. · Zbl 0153.16903
[22] Peter D. Lax and Ralph S. Phillips, Scattering theory, Pure and Applied Mathematics, Vol. 26, Academic Press, New York-London, 1967. · Zbl 0186.16301
[23] M. Loève, ”Fonctions aléatoires du second ordre,” in Processes stochastiques et mouvement Brownien (P. Lévy, Editor), Gauthier-Villars, Paris, 1948. MR 10, 551.
[24] George W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313 – 326. · Zbl 0036.07703
[25] George W. Mackey, Induced representations of groups and quantum mechanics, W. A. Benjamin, Inc., New York-Amsterdam; Editore Boringhieri, Turin, 1968. · Zbl 0174.28101
[26] V. Mandrekar and H. Salehi, The square-integrability of operator-valued functions with respect to a non-negative operator-valued measure and the Kolmogorov isomorphism theorem., Indiana Univ. Math. J. 20 (1970/1971), 545 – 563. · Zbl 0252.46040
[27] P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275 – 290. · Zbl 0113.12304
[28] P. Masani, Isometric flows on Hilbert space, Bull. Amer. Math. Soc. 68 (1962), 624 – 632. · Zbl 0117.34203
[29] P. Masani, Recent trends in multivariate prediction theory, Multivariate Analysis (Proc. Internat. Sympos., Dayton, Ohio, 1965), Academic Press, New York, 1966, pp. 351 – 382.
[30] P. Masani, Orthogonally scattered measures, Advances in Math. 2 (1968), 61 – 117. · Zbl 0187.38705
[31] P. Masani, On the representation theorem of scattering, Bull. Amer. Math. Soc. 74 (1968), 618 – 624. · Zbl 0172.40803
[32] P. Masani, An explicit form for the Fourier-Plancherel transform over locally compact abelian groups, Abstract Spaces and Approximation (Proc. Conf., Oberwolfach, 1968) Birkhäuser, Basel, 1969, pp. 162 – 182. · Zbl 0188.20303
[33] P. Masani and J. Robertson, The time-domain analysis of a continuous parameter weakly stationary stochastic process, Pacific J. Math. 12 (1962), 1361 – 1378. · Zbl 0113.33403
[34] N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes. I. The regularity condition, Acta Math. 98 (1957), 111 – 150. · Zbl 0080.13002
[35] F. I. Mautner, On eigenfunction expansions, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 49 – 53. · Zbl 0050.11901
[36] V. J. Mizel and K. Sundaresan, Representation of additive and biadditive functionals, Arch. Rational Mech. Anal. 30 (1968), 102 – 126. · Zbl 0165.49903
[37] Béla Sz.-Nagy, Isometric flows in Hilbert space, Proc. Cambridge Philos. Soc. 60 (1964), 45 – 49. · Zbl 0132.35803
[38] M. A. Naĭmark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1964. MR 19, 870; MR 34 #4928. · Zbl 0073.08902
[39] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. · Zbl 0123.30104
[40] Robert R. Phelps, Lectures on Choquet’s theorem, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. · Zbl 0135.36203
[41] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
[42] Ju. A. Rozanov, Spectral analysis of abstract functions, Theor. Probability Appl. 4 (1959), 271 – 287. · Zbl 0089.32602
[43] Yu. A. Rozanov, Stationary random processes, Translated from the Russian by A. Feinstein, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1967. · Zbl 0152.16302
[44] Milton Rosenberg, The square-integrability of matrix-valued functions with respect to a non-negative Hermitian measure, Duke Math. J. 31 (1964), 291 – 298. · Zbl 0129.08902
[45] Irving E. Segal and Ray A. Kunze, Integrals and operators, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1968. · Zbl 0373.28001
[46] Ivan Zinger, Linear functionals on the space of continuous mappings of a compact Hausdorff space into a Banach space, Rev. Math. Pures Appl. 2 (1957), 301 – 315 (Russian).
[47] Ivan Singer, Les duals de certains espaces de Banach de champs de vecteurs, Bull. Sci. Math. (2) 82 (1958), 29 – 40 (French). · Zbl 0094.09205
[48] G. L. Watson, One-class genera of positive quadratic forms in seven variables, Proc. London Math. Soc. (3) 48 (1984), no. 1, 175 – 192. · Zbl 0506.10017
[49] N. Wiener, Differential space, J. Math. and Phys. 2 (1923), 131-174.
[50] Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. · Zbl 0656.42001
[51] A. M. Yaglom, Certain types of random fields in \?-dimensional space similar to stationary stochastic processes, Teor. Veroyatnost. i Primenen 2 (1957), 292 – 338 (Russian, with English summary). · Zbl 0084.12804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.